Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note concerning the number of possible interpretations of any system of postulates


Author: C. J. Keyser
Journal: Bull. Amer. Math. Soc. 24 (1918), 391-393
DOI: https://doi.org/10.1090/S0002-9904-1918-03089-9
MathSciNet review: 1560095
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1918-03089-9